# SDR SWAA064735

- Difficulty date: December 4, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 60,756 hours, 49,639 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND STRINGER SPLICE CORRODED AT BS 360, STR 23L.  REMOVED AND REPLACED STRINGER SPLICE PER SRM.
